MathSciNet Relay Station
MathSciNet bibliographic data
MR2549721 65H10
Cordero, Alicia; Martínez, Eulalia; Torregrosa, Juan R. Iterative methods of order four and five for systems of nonlinear equations. J. Comput. Appl. Math. 231 (2009), no. 2, 541–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement